# SDR GUUA09030602

- Difficulty date: September 3, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 3100 · Indicating/Recording System
- Part: Warning Light
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9166 NAS/FLL DURING FLIGHT LT AND RT DISCHARGE LIGHTS RANDOMLY ILLUMINATED.  CHECKED CONECTIONS GOOD CONTACT COULD NOT DUPLICATE.
